# SDR ASAA2019031528650

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,535 hours, 7,084 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CDU WENT BLANK THEN QUICKLY CAME BACK, NO FUTHER ISSUE IN FLT. GROUNDED - YES. ACCOMP OPS CK PER AMM 34-61-00, SYS OPS CKS NML.
